# SDR UPS04M42307

- Difficulty date: March 13, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  HORIZONTAL STAB LT NR 21 BARREL NUT HOLE FOUND CORROSION ON BOTTOM, SIDEWALL &  BEARING SURFACE.  CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 34 MATERIAL REMOVED 0.032. BARREL NUT HOLE REPAIRED PER EN 1038-04 (REF UPS ENGINEERING FILE NR MD11-55-20015).  BUSHING FABRICATED & INSTALLED PER EO MD11-5510-1 9409-D.
